INFERENCE ON P(X < Y ) FOR EXPONENTIATED FAMILY OF DISTRIBUTIONS

Sudhansu S. Maiti, Sudhir Murmu

Abstract


Inference on R = P(X < Y ) has been considered when X and Y belong to independent exponentiated family of distributions. Maximum Likelihood Estimator (MLE), Uniformly Minimum Variance Unbiased Estimator (UMVUE) and Bayes Estimator of R has been derived and compared through simulation study. Exact and approximate confidence intervals and Bayesian credible intervals have also been derived.

Keywords


Bayes Estimator, Confidence Interval, Credible Interval, Delta Method,Markov Chain Monte Carlo, Maximum Likelihood Estimator, Uniformly Minimum Variance Unbiased Estimator

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v7i2.208

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

INFERENCE ON P(X < Y ) FOR EXPONENTIATED FAMILY OF DISTRIBUTIONS

Keywords

Bayes Estimator, Confidence Interval, Credible Interval, Delta Method,Markov Chain Monte Carlo, Maximum Likelihood Estimator, Uniformly Minimum Variance Unbiased Estimator

Description

Inference on R = P(X < Y ) has been considered when X and Y belong to independent exponentiated family of distributions. Maximum Likelihood Estimator (MLE), Uniformly Minimum Variance Unbiased Estimator (UMVUE) and Bayes Estimator of R has been derived and compared through simulation study. Exact and approximate confidence intervals and Bayesian credible intervals have also been derived.

Date

2011-04-27

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 7. No. 2, July 2011



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810